# SDR AALA951743

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Needed Repack
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLRN NR 1310 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, THE DOORS LIGHT ABOVE THE LANDING GEAR HANDLE REMAINED ILLUMINATED WITH CORRESPONDING NOSE LANDING GEAR DOOR LIGHT ILLUMINATED ON F/E PANEL.  EXTENDED LANDING GEAR AND AIRCRAFT RETURNED TO DFW, LANDING WITHOUT INCIDENT.  REPACKED NOSE LANDING GEAR STRUT AND REPLACED UPPER GLAND NUT.  SERVICED NOSE LANDING GEAR STRUT WITH OIL AND NITROGEN.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
